Decapeptyl (prostap) injection and weight gain(4 Posts)
rainbowkids Wed 26-Nov-14 13:12:49
rainbowkids Wed 26-Nov-14 21:03:38
RITAWILLIAMS Thu 16-May-19 22:13:07
MSLetb2019 Thu 26-Mar-20 15:41:15
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I've been doing slimming world trying my best to lose weight which has been coming off but very slowly. I think it's due to been on decapeptyl injection and livial hrt for 7 months. I'm due my next monthly injection next thur but won't be having anymore injections or hrt. I'm stopping both. Does anyone have any experience with coming off decapeptyl and been able to lose weight then?
I am currently on decapeptyl and HRT but i am piling weight on and it is making me feel really low anyone else have this and did it go when u came off it, i also am suffering horrendous tiredness i can barely stay awake ? Thank you in advance x
Probably an unusual place to discuss this, but I am just finished Decapeptyl following recurrent prostate cancer which required radiotherapy allied with hormone therapy, and all i can tell you is your not alone. Since finishing the radiotherapy in Feb, and the Decapeptyl on the 3rd of march I've put on a stone and the tiredness, debilitating.